Hair Loss Forum

Discussions on hair loss, hair treatment, hair restoration and how to stop hair loss.

What are the side effects of Propecia?

Do not hesitate to add your questions to Frequently Asked Questions about Propecia. We will try to provide prompt answers to all your quries here.

Moderator: frank

What are the side effects of Propecia?

Postby freesoul » Mon Mar 10, 2008 4:14 pm

Hi

What are the side effects of propecia. Any personal experiences?
freesoul
 
Posts: 3
Joined: Mon Mar 10, 2008 1:39 pm

Re: What are the side effects of Propecia?

Postby CountryBoy » Mon Dec 14, 2009 4:37 pm

The side effects people talk about are mainly sexual dysfunction, and some experience pains in their groin.

However these aren't very common, and personally I've noticed no difference at all whilst using Propecia
CountryBoy
 
Posts: 19
Joined: Wed Jun 10, 2009 12:42 pm

Re: What are the side effects of Propecia?

Postby namratasnv » Tue Feb 16, 2010 1:19 pm

As I know propecia is a very good medicine for hair regrowth and if we talk about the effects than every medicine contains some harmful effects, what it requires is proper use accordingly to the doses.

Thanks
namratasnv
 
Posts: 43
Joined: Fri Feb 05, 2010 2:23 pm

Re: What are the side effects of Propecia?

Postby andyking » Tue Apr 06, 2010 5:33 am

namratasnv wrote:As I know propecia is a very good medicine for hair regrowth and if we talk about the effects than every medicine contains some harmful effects, what it requires is proper use accordingly to the doses.

Thanks


I would like to tell my experience as propecia finasteride real user. I'm 40 and have a hair loss problem since last 5 yrs. I tried many drugs, shampoos, gels and creams and finally I settled for Propecia Finasteride. Propecia is the best medicine for hair loss. It certainly has some side effects and these side effects disappear as our body gets used to the medication. I'm using Propecia for year and half. I too had some side effects like decreasing sexual desire in the beginning and as my body got used to it slowly, most of the side effects disappeared. As per my experience Propecia is long term medication and it should be continued at least for six months.

After year and a half, today 80% of my receding hairline disappeared with negligible side effects.
andyking
 

Re: What are the side effects of Propecia?

Postby propecianow » Tue Aug 05, 2014 10:32 am

Side effect of Propecia:
1.difficulty in achieving an erection
2.less desire for sex
3.decreased amount of semen released during sex

For more information,visit: http://www.propecianow.net/propecia/side-effects/
propecianow
 
Posts: 28
Joined: Thu Jun 26, 2014 11:21 am

Re: What are the side effects of Propecia?

Postby mania » Tue Feb 06, 2024 7:58 am

Well my dear friend I read your story about your hair loss treatment after using the effective product but after using the laser comb again you lose your hair i think this time you need permanent solution for hair loss , I think you should for for hair transplant surgery by choosing best hair restoration center in Islamabad could really make the difference
mania
 
Posts: 333
Joined: Sun Nov 06, 2016 10:20 am
Location: Pakistan


Return to Propecia FAQ

Who is online

Users browsing this forum: No registered users and 1 guest

cron